# SDR SWAA2022040552596

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME TO STRINGER GUSSET SUPPORT STA 500D STR 19L (MARKED) / REMOVED AND REPLACED FRAME TO STRINGER GUSSET SUPPORT STA 500D STR 19L IAW SRM 51-40-02-0G-0 AND DWG 143A7902
